# SDR DALA2024081308063

- Difficulty date: August 8, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 75,536 hours, 35,526 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Open
- Location: Psu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3260 DISC: DOOR 2 O2 PANEL ON AFT FA SEAT OPENED UP ON LANDING. NO MASK DROPPED OR O2 INITIATION. C/A: *** CONTRACT MAINTENANCE EVENT - OCM: 285494 *** RESECURED O2 DOOR FOR PSU CONTAINER AT AFT CTR FA SEAT LOCATION PER A320 AMM 35-21-41. A/C OK FOR SERVICE. (LP: 6066374)
